advertisement
Question
Posted by: Anonymous | 2012/03/15

Loss of libido while on antidepressant

Hi there. I am a 22-year old male and currently on the SSRI ''''Nuzak'''' (fluoxetine) for depression, 20mg per day. Since being on the antidepressant, I have gradually noticed a significant loss in my sex drive. Could you recommend a supplement to restore my drive (that will not interact negatively with the Nuzak)? Thanks in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Unfortunately it is know that this is a side effect of these medications. It may be a good idea to discuss this with the doctor who prescribed the anti-depressant.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: sexologist | 2012/03/17

Unfortunately it is know that this is a side effect of these medications. It may be a good idea to discuss this with the doctor who prescribed the anti-depressant.

Reply to sexologist
Posted by: Lizzy | 2012/03/15

I also found that with nuzak and had to stop. I am now on serdep and have significant improvement in that department. I suggest try different ADs until u find one that doesn''t diminish ur libido.

Reply to Lizzy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement